JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 11
On Grüss Type Integral Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Grüss type, Integral Inequalities, Absolutely continuous, Integral identity.  
    Date Received: 29/06/01  
    Date Accepted: 18/10/01  
    Subject Codes:


    Editors: Jozsef Sandor,  

In this paper we establish two new integral inequalities similar to that of the Grüss inequality by using a fairly elementary analysis.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login